# SDR SWAA2021011233405

- Difficulty date: December 1, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241ZF DELAMINATED.  CLEANED AND REPAIRED DAMAGE LOOSE FIBER ON TOP.  THE PANEL 241 ZF, PER B737 SRM 53-00-50-2R-1.  MATERIAL USED PO 1480720 AND PO 1692653.
